Please use this identifier to cite or link to this item: http://idr.niser.ac.in:8080/jspui/handle/123456789/924
Full metadata record
DC FieldValueLanguage
dc.contributor.authorParhi, Narahari-
dc.date.accessioned2024-11-19T06:57:28Z-
dc.date.available2024-11-19T06:57:28Z-
dc.date.issued2009-11-24-
dc.identifier.citationParhi, N. (2010). Non-oscillation of solutions of second and third order difference equations. Bulletin of the Institute of Mathematical Academic Sinica, 5(4), 437-455.en_US
dc.identifier.urihttps://www.math.sinica.edu.tw/bulletin/journals/795-
dc.identifier.urihttp://idr.niser.ac.in:8080/jspui/handle/123456789/924-
dc.description.abstractIn this paper, sufficient conditions are obtained for non-oscillation of all solutions of a class of linear homogeneous second order difference equations. These results are used to get sufficient conditions for non-oscillation of all solutions of a class of linear homogeneous third order difference equations. An attempt is made to obtain necessary conditions for non-oscillation of solutions of second and third order difference equations. Many unsolved problems are stated.en_US
dc.language.isoenen_US
dc.publisherBulletin of the Institute of Mathematics Academia Sinicaen_US
dc.subjectOscillationen_US
dc.subjectnon-oscillationen_US
dc.subjectsecond order difference equationsen_US
dc.subjectthird order difference equationsen_US
dc.subjectgeneralized zerosen_US
dc.titleNon-oscillation of solutions of second and third order difference equationsen_US
dc.typeArticleen_US
Appears in Collections:Journal Papers

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.